MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 1.5T

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 1.5T
Model Number INGENIA 1.5T
Medical Device Problem Codes Electrical Overstress (2924); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is currently under investigation.A supplemental report will be submitted when the investigation has been completed.
 
Event or Problem Description
The customer reported the power cable connection is cracked and melted.The device was in clinical use at the time, the patient was safely removed from the scanner.As a result, a lot of smoke development and an evacuation of the department, the fire department was dispatched to the customer site.Based on the available information, this issue has been determined to be a reportable event.
 
Additional Manufacturer Narrative
The reported incident was caused by a failure inside the c78x gradient amplifiers on the connection of the filter output board, this is a known failure mode.The design of the output filter assembly was already changed in the past by adding a current connector, thus limiting the load on the connector.This has already led to an improvement of the reliability of this design per year and a decrease in the number of failures(not even necessarily associated with the connectors).It was therefore decided in the past to replace the old version of the output filter assy by the new version only upon failure.The number of replacements do not support a fundamental change of the policy, that is, replace upon failure.However, as a result of this incident, it was decided to add an additional step in the preventive maintenance procedure to check the torque of the connections and to check the color/status of the connection.
 
Additional Manufacturer Narrative
Correction was made to the conclusion grid.
 
Additional Manufacturer Narrative
Correction was made to the conclusion grid.On 05-sep-2024 correction was made to the date received by mfg.

Brand Name
INGENIA 1.5T
Common Device Name
INGENIA 1.5T
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16543382
Report Number3003768277-2023-01462
Device Sequence Number14954389
Product Code LNH
UDI-Device Identifier00884838009820
UDI-Public884838009820
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K110151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T
Device Catalogue Number781396
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer02/28/2023
02/28/2023
02/28/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date02/12/2024
02/19/2024
09/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown